Advertisement

Mathematische Annalen

, Volume 313, Issue 4, pp 785–791 | Cite as

A conjugacy theorem for symmetric spaces

  • A.G. Helminck
  • J. Hilgert
  • A. Neumann
  • G. Ólafsson
Mathematics Subject Classification (1991):20G15, 20G20, 22E15, 22E46 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • A.G. Helminck
    • 1
  • J. Hilgert
    • 2
  • A. Neumann
    • 3
  • G. Ólafsson
    • 4
  1. 1. Department of Mathemathics, North Carolina State University, Raleigh, NC 27695, USA (e-mail: loek@.math.ncsu.edu) US
  2. 2. Institut für Mathematik, Technische Universität Clausthal, Erzstr. 1, D-38678, Clausthal-Zellerfeld, Germany (e-mail: hilgert@math.tu-clausthal.de) DE
  3. 3. Fachbereich Mathematik, TU Darmstadt, Schloßgartenstr. 7, D-64289 Darmstadt, Germany (e-mail: neumann@mathematik.tu-darmstadt.de) DE
  4. 4. Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803, USA (e-mail: olafsson@math.lsu.edu) US

Personalised recommendations